| Catalog Number |
1012581-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the a perforation occurred after a non-abbott stent was implanted in the mid right coronary artery (mrca).An attempt was made to treat the perforation with three graftmaster covered stents (3.5x19mm, 2.8x19mm and 2.8x16mm) but they failed to cross due to proximal calcification.A non-abbott balloon followed by implantation of a non-abbott stent was used to treat the perforation.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The two additional graftmaster devices referenced in b5 are filed under separate medwatch report numbers.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.